# SDR SWAA2025061780646

- Difficulty date: June 11, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 29,475 hours, 14,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFTER SERVICE DOOR SLIDE EMERGENCY LIGHT INOPERATIVE.  RELAMPED RIGHT AFT SERVICE DOOR SLIDE EMERGENCY LIGHT PER AMM 33-51-04.
